# SDR QXEA2014050700393

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210119
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 IS OUT OF LIMITS.   REMOVED SEAT IAW SRM 51-42-05 REPAIR 01, SRM 51-40-15, REPAIR 01 AND SRM 51-41-00. INSTALLED SEAT TRACK IAW SRM 51-41-00 AND SRM 51-42-05, STEP 4D.
